Previous |  Up |  Next


Title: Automorphisms of products of Witt rings of local type (English)
Author: Stępień, Marcin
Language: English
Journal: Acta Mathematica et Informatica Universitatis Ostraviensis
ISSN: 1211-4774
Volume: 10
Issue: 1
Year: 2002
Pages: 125-131
Category: math
MSC: 11E81
idZBL: Zbl 1043.11038
idMR: MR1943032
Date available: 2009-01-30T09:10:00Z
Last updated: 2013-10-22
Stable URL:
Reference: [1] C. M. Cordes: The Witt Group and the Equivalence of Fields with Respect to Quadratic Forms.J. of Algebra 26 (1973), pp. 400-421. Zbl 0288.12101, MR 0325656, 10.1016/0021-8693(73)90002-1
Reference: [2] M. Marshall: Abstract With Rings.Queen's Papers in Pure and Applied Math. 57, Queen's University, Kingston, Ontario (1980). MR 0674651
Reference: [3] K. Szymiczek: Bilinear Algebra: An Introduction to the Algebraic Theory of Quadratic Forms.Algebra, Logic and Applications Series Vol. 7, Gordon and Breach Science Publishers 1997. Zbl 0890.11011, MR 1478923
Reference: [4] A. Wesolowski: Automorphisms of forms of higher degrees.unpublished Ph. D. dissertation, Silesian University, Katowice (1998), in polish.


Files Size Format View
ActaOstrav_10-2002-1_14.pdf 686.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo